آمار

تعداد نشریات43
تعداد شماره‌ها1,236
تعداد مقالات15,198
تعداد مشاهده مقاله50,742,869
تعداد دریافت فایل اصل مقاله13,820,334
Asgari, Morteza, Mesforush, Ali, Nazemi, Alireza. (1400). The numerical approximation for the solution of linear and nonlinear integral equations of the second kind by interpolating moving least squares. سامانه مدیریت نشریات علمی, 9(3), 830-845. doi: 10.22034/cmde.2020.31729.1483
Morteza Asgari; Ali Mesforush; Alireza Nazemi. "The numerical approximation for the solution of linear and nonlinear integral equations of the second kind by interpolating moving least squares". سامانه مدیریت نشریات علمی, 9, 3, 1400, 830-845. doi: 10.22034/cmde.2020.31729.1483
Asgari, Morteza, Mesforush, Ali, Nazemi, Alireza. (1400). 'The numerical approximation for the solution of linear and nonlinear integral equations of the second kind by interpolating moving least squares', سامانه مدیریت نشریات علمی, 9(3), pp. 830-845. doi: 10.22034/cmde.2020.31729.1483
Asgari, Morteza, Mesforush, Ali, Nazemi, Alireza. The numerical approximation for the solution of linear and nonlinear integral equations of the second kind by interpolating moving least squares. سامانه مدیریت نشریات علمی, 1400; 9(3): 830-845. doi: 10.22034/cmde.2020.31729.1483


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب